Existence of solutions for some quasi-variational inequalities
Rendiconti del Seminario Matematico della Università di Padova, Volume 63 (1980), p. 215-230
@article{RSMUP_1980__63__215_0,
     author = {Vescan, Robert T.},
     title = {Existence of solutions for some quasi-variational inequalities},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {63},
     year = {1980},
     pages = {215-230},
     zbl = {0456.49009},
     mrnumber = {605795},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1980__63__215_0}
}
Vescan, Robert T. Existence of solutions for some quasi-variational inequalities. Rendiconti del Seminario Matematico della Università di Padova, Volume 63 (1980) pp. 215-230. http://www.numdam.org/item/RSMUP_1980__63__215_0/

[1] J.P. Aubin, Un théoreme de compacité, C. R. Acad. Sci. Paris Sér. A, 256 (1963), pp. 5042-5044. | MR 152860 | Zbl 0195.13002

[2] C. Baiocchi, Free boundary problems in the theory of fluid flow through porous media, Publicazioni no. 83, Laboratorio di analisi numerica del C.N.R., Pavia, 1976; Proceedings of the Int. Congress of Math., Vancouver, 1974, pp. 237-243. | MR 421331 | Zbl 0347.76067

[3] C. Baiocchi, Studio di un problema quasi-variazionale connesso a problemi di frontiera libera, Bollettino U.M.I. (4), 11, Suppl. fasc. 3 (1975), pp. 589-613. | MR 399982 | Zbl 0317.49009

[4] A. Bensoussan - J. L. LIONS, Nouvelle formulation des problèmes de controle impulsionnel et applications, C. R. Acad. Sci. Paris Sér. A, 276 (1973), pp. 1189-1192, 1333-1338. | MR 317142 | Zbl 0266.49007

[5] A. Bensoussan - J.L. Lions, Propriétés des inéquations quasi-variationnelles decroissantes, in Analyse Convexe et ses Applications (J. P. Aubin, ed.), pp. 66-84, Lecture Notes in Economics and Mathematical Systems, 102, Springer-Verlag, Berlin- Heidelberg-New York, 1974. | MR 482464 | Zbl 0305.49006

[6] F.E. Browder, The fixed point theory of multivalued mappings in topological spaces, Math. Ann., 177 (1968), pp. 283-301. | MR 229101 | Zbl 0176.45204

[7] J.L. Lions - E. Magenes, Non-homogeneous boundary value problems and applications, Die Grundlehren der Math. Wiss., Band 181, Springer-Verlag, Berlin-Heidelberg -New York, 1972. | Zbl 0223.35039

[8] G.J. Minty, On variational problems for monotone operators I, Advances in Math., 30, no. 1, October 1978. | MR 511738

[9] U. Mosco, Implicit variational problems and quasi-variational inequalities, in Nonlinear Operators and the Calculus of Variations, Bruxelles, 1975, Lecture Notes in Math. 543, Springer-Verlag, Berlin-Heidelberg-New York, 1976. | MR 513202 | Zbl 0346.49003

[10] J. Mossino, Application des inéquations quasi-variationelles à quelques problèmes non linéaires de la physique des plasmas, Israel J. of Math., 30 (1978), pp. 14-50. | MR 508250 | Zbl 0399.35047

[11] J. Mossino, Etude de quelques problèmes non linéaires d'un type nouveau apparaissant en physique des ptasmas, Thèse, Publications Mathématiques d'Orsay no. 77-71, Université de Paris-Sud, 1977. | MR 601970 | Zbl 0398.35079

[12] L. Tartar, Inéquations quasi-variationelles abstraites, C. R. Acad. Sci. Paris Sér. A, 278 (1974), pp. 1193-1196. | MR 344964 | Zbl 0334.49003

[13] R.T. Vescan, An existence theorem for quasi-variational inequalities, in Proceedings of a Summer-School in Variational Inequalities held at Constanta, 1979, pp. 115-124. | MR 589555 | Zbl 0445.49009